Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 428685, 12 pages
http://dx.doi.org/10.1155/2014/428685
Research Article

Random Attractors for Stochastic Ginzburg-Landau Equation on Unbounded Domains

1Department of Mathematics, Zhejiang Sci-Tech University, Hangzhou, Zhejiang 310018, China
2School of Mathematics and Information Science, Shanghai Lixin University of Commerce, Shanghai 201620, China
3School of Mathematics and Statistics, Northeast Normal University, Changchun, Jilin 130024, China

Received 18 February 2014; Revised 26 April 2014; Accepted 3 May 2014; Published 1 June 2014

Academic Editor: Milan Pokorny

Copyright © 2014 Qiuying Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiuying Lu, Guifeng Deng, and Weipeng Zhang, “Random Attractors for Stochastic Ginzburg-Landau Equation on Unbounded Domains,” Abstract and Applied Analysis, vol. 2014, Article ID 428685, 12 pages, 2014. https://doi.org/10.1155/2014/428685.